# SDR CALA2024041701118

- Difficulty date: April 12, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N17301
- Make and model: Boeing 737-8
- Aircraft serial: 67554
- Aircraft time: 3,799 hours, 1,347 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT UNCOM ROLL AT 10K. SPEED AROUND 200KIAS FLAPS 1.  FOLLOWED BY AURAL ROLL AUTHORITY CHECK IAW AMM 27-61-00, NO DEFECTS NOTED. OPS NORMAL. REF FIM 22-10 INTERROGATED OMF EXISTING FAULTS, NO FAULTS FOUND. EXTENDED MAINTENANCE LIBRARY TEST CHANNEL A AND B EXECUTED, NO FAULTS, NO LAST LEG MESSAGES, NO STATUS MESSAGES,   ACCOMPLISHED SPOILER.  COMPLETED LAND VERIFIY 22-11-00. ALL TEST PASSED, NO HISTORY. OK TO CONTINUE.
